21st October – 1st November, 2024



AT



AGENDA



CONFIRMED EVENTS - *: NATURE FINANCE HOSTS OR CO-HOSTS THIS EVENT, **:NF SPEAKING

THIS IS A LIVE DOCUMENT AND SUBJECT TO CHANGE

October 21st

15:30 - 16:30 (COT) [60 mins] NPI Pavilion, Blue Zone

16:00-17:15 (COT) [75 mins] The Joint MDB Pavilion, Blue Zone

18:30-21:00 (COT) [210 mins] NPI Pavilion, Blue Zone

From funding nature to financing it**

This event is designed to explore the critical shift from simply funding nature conservation efforts to implementing sustainable financial models. The session will bring together experts from government, private sectors, multilateral development banks, and NGOs to discuss the principles, policies, and regulatory changes needed to transition from funding to financing nature. Key discussions will focus on measuring biodiversity value, creating financial returns for investors, and the long-term sustainability of biodiversity projects.

Hosted by: Yale University, USC Dornsife and the University of Sussex Simon Zadek to Speak

South-South and North Collaboration Practical Examples of Achieving the GBF Success across the Global South and the High-Level Policy Implications**

This session delves into summarizing and agreeing on important financing approaches (existing budgets, innovative approaches, development assistance) and show how domestic resource mobilization can be leveraged alongside other international sources for the attainment of GBF targets and their importance for national development. The session will also consider how finance from all sources, domestic and international, needed by States, Protected Area Authorities, and the stewards of Indigenous Territories and CCAs can be scaled-up.

Hosted by: The African Development Bank and FSD Africa Arend Kulenkampff to speak

Nature Positive Pavilion Opening Reception**

The Nature Positive Initiative its CBD COP 16 Pavilion, which is due to host a diverse range of events to aid the alignment and coordination our efforts to support a nature-positive outcomes. The Pavilion will welcome members from a variety of sectors, including from environment NGOs, private sector coalitions and actors, development and humanitarian organisations, and many more. This will be an 'informal' reception to launch the Pavilion.

Hosted by: The Nature Positive Initiative Simon, Jeremy, Jo, and Arend to attend (TBC) Simon OR Jeremy to Speak



CONFIRMED EVENTS - *: NATURE FINANCE HOSTS OR CO-HOSTS THIS EVENT, **:NF SPEAKING

THIS IS A LIVE DOCUMENT AND SUBJECT TO CHANGE

October 22nd

08:30-19:30 (COT) [All Day] The Intercontinental Hotel

Forum: Financial Solutions to Promote Biodiversity Conservation**

This event provides an opportunity to engage in dialogue with high-level officials from five Latin American countries on common challenges and solutions for financing biodiversity conservation in the region. This event aims to facilitate a dialogue on the financing needs for biodiversity, as well as potential short, medium, and longterm solutions to create financial mechanisms for biodiversity conservation.

Hosted by: Global Green Growth Institute

Simon Zadek to Speak (keynote speech during panel at 2pm)

Livestream link: Click here

11:40-13:00 (COT) [80 mins] Plaza One, Blue Zone

Biodiversity conservation models and monitoring technologies for the Kunming-Montreal Global Biodiversity Framework**

This side event aims to conduct in-depth discussions and exchanges on biodiversity conservation models and monitoring technologies required for the goals of the "Kunming-Montreal Framework." It will showcase the research outcomes of the 2024 special policy study on "Biodiversity Conservation and Implementation of the Kunming-Montreal Framework," share China's Ecological Conservation Redline models, technological tools, and case studies on the application of remote sensing monitoring technologies, thereby promoting the implementation of the objectives of the "Kunming-Montreal Framework."

Hosted by: The Nature Conservancy (TNC) and the China Council for International Cooperation on Environment and Development (CCICED)

Jeremy Eppel to Speak

16:00-18:00 (COT) [120 mins] Press Conference Room, Blue Zone

Moving to action on Target 15: Leveraging the recommendations of the TNFD (briefing for policymakers) **

Invite only: This closed-door government-focused briefing will update delegates on the progress made by the Taskforce on Nature- related Financial Disclosures (TNFD) in effectively operationalising Target 15 of the Global Biodiversity Framework. The briefing will also provide an opportunity to understand how TNFD's recommendations have informed specific reporting standards and requirements in place, such as those of the ISSB, GRI and the CSRD regulations in Europe.

Hosted by: TNFD Simon Zadek to Speak

Naturopoly*

Invite only: Nature Finance and KPMG, bringing a wealth of expertise in nature finance, accounting and valuation, are excited to bring you an interactive digital game which tests your wits, risk and opportunity-taking appetite, long-term planning and strategy to protect, manage and restore nature in the real world. Our game is based on Monopoly - and challenges teams of participants to make their way around the board all the while having to make investment decisions as they land on different squares.

Hosted by: NatureFinance and KPMG

17:00-18:30 (COT) [90 mins] NPI Pavilion, Blue Zone



CONFIRMED EVENTS - *: NATURE FINANCE HOSTS OR CO-HOSTS THIS EVENT, **:NF SPEAKING

THIS IS A LIVE DOCUMENT AND SUBJECT TO CHANGE

October 23rd

08:00-10:00 (COT) [120 mins] Intercontinental Hotel Closing the Biodiversity Financing Gap through a ecological infrastructure lense**

Invite only: This exclusive event will bring together 35 key participants for vital discussions on financing biodiversity conservation within the framework of COP16. Your insights will be invaluable as we explore the role of the private and public sectors in closing this gap in Latin America. The discussion will culminate in a summary of key insights, followed by a working paper outlining concrete steps for all sectors to actively participate in biodiversity credit markets.

Hosted by: Terrasos Simon to speak, Arend to attend

Financing climate resilient cities through Urban Biodiversity Credits*

This event will explore the innovative concept of Urban Biodiversity Credits (UBCs), a new approach to financing green urban infrastructure by leveraging biodiversity to help cities address critical challenges such as climate change, air pollution, flooding, and loss of green spaces. UBCs generate funding by creating credits based on verified improvements in local biodiversity. The event will highlight the work of the Nature & People Foundation and its partners, including a pilot project in Rio de Janeiro, and will demonstrate how cities can use UBCs to enhance climate resilience, biodiversity, and attract private financing.

Hosted by: NatureFinance and Nature&People
Jeremy Eppel and Arend Kulenkampff to speak | Add to calendar: click here

10:00-11:00 (COT) [60 mins] LSNG Hub, Place Quebec, Blue Zone

12:00 - 13:00 (COT) [60 mins] NPI Pavilion,

Blue Zone

Accelerating alignment of finance with the GBF: recent developments and opportunities*

The event, titled "Accelerating alignment of finance with the GBF: recent developments and opportunities", aims to bring together leading organizations to present emerging frameworks, datasets, and tools that support the alignment of private and public finance with the GBF. The objective of the event is to raise ambition and awareness about practical tools and examples.

Hosted by: NatureFinance Sarah Krisht to speak | Add to calendar: <u>click here</u>



CONFIRMED EVENTS - *: NATURE FINANCE HOSTS OR CO-HOSTS THIS EVENT, **:NF SPEAKING

THIS IS A LIVE DOCUMENT AND SUBJECT TO CHANGE

October 24th

11:30-12:15 (COT) [45 mins] Amazonía Siempre Pavilion, Blue Zone

Equity in the Bioeconomy: A Global Dialogue*

The panel Equity in the Bioeconomy: A Global Dialogue at COP16 will bring together experts to examine how equitable frameworks can be integrated into the financing of the bioeconomy. Building on the insights from previous discussions on the September 12th workshop in Rio de Janeiro, this session will address the challenges and opportunities of ensuring fairness in the allocation of resources and benefits across diverse communities, particularly Indigenous peoples and local populations. The dialogue aims to foster a deeper understanding of equity in bioeconomy financing

Hosted by: NatureFinance Luana Maia and Arend Kulenkampff to speak

Bloom's Community and Networking Lounge**

Ticketed Event: The Bloom 24 Community and Networking Lounge will serve as a hub for up to 500 attendees, offering moments of connection and grounding amidst the bustling energy of COP 16. Attendees can leverage our dedicated conference app to establish connections, organize around mutual interests, and initiate small-group meetups and activities. Reconnect with old friends and get to know new biodiversity champions – from corporate executives to Indigenous leaders, from policy shapers to academic minds – looking to exchange insights and forge partnerships. This space is open to all Bloom event attendees.

Hosted by: Trellis

Hiba Larsson to host networking session, for more details, click here

13:30-16:30 (COT) [180 mins] InterContinental Cali

14:30-16:00 (COT) [90 mins] Hotel Dann Carlton

From Planning to Mobilizing: Implementing the Kummings Montreal Pledge**

The transition to a net zero, sustainable future presents market opportunities at unprecedented speed and scale, alongside complex risk scenarios. Join us for an afternoon of insights during COP16 exploring nature positive solutions at the Hotel Dann Carlton Cali on Thursday, October 24 from 1:30-6pm, with a networking reception to follow. During this event, there will be an executive panel which will discuss the risks and opportunities in transition, and the critical role of protection versus restoration, the continued alignment of disclosure and reporting standards, and transparency in the marketplace.

Hosted by: S&P Global

Simon Zadek to speak | For more details, click here



CONFIRMED EVENTS - *: NATURE FINANCE HOSTS OR CO-HOSTS THIS EVENT, **:NF SPEAKING

October 25th

09:00-10:00 (COT) [60 mins] NPI Pavilion, Blue Zone

Financing a Positive Bioeconomy for Climate, Nature, and People*

This event will delve into this emerging landscape and the critical drivers needed to channel new and significantly increased financial flows towards theglobal bioeconomy and their potential to contribute to the resource mobilization and other key GBF targets. The event will bring together representatives from the Brazilian G20 Initiative on Bioeconomy, representatives from the incoming South African G20 Presidency, financial actors, FDIs, MDBs and civil society to explore strategies for scaling the bioeconomy, holistically, sustainably and in a way that drives sustainable development and supports the GBF.

Hosted by: NatureFinance

Simon, Julie And/or Marcelo to speak | Add to calendar: click here

12:00 - 13:00 (COT) [60 mins] Dann Carlton Hotel

First 'soft' launch of the 'Taxonomy for Nature Business**

This 'taxonomy' is now well advanced and I aim to publish it as the Little Book of Investing in Nature with Global Canopy & Cornell University, early next year. Simon has been asked to join us for the discussion of the taxonomy on the 25th. They will invite feedback from the floor in a 'fishbowl' event curated by GC. Prof Tobin from Cornell will present a first look at the proposed taxonomy.

Hosted by: TNFD and other partners Simon Zadek to give floor intervention

October 26th

09:00-10:00 (COT) [60 mins] NPI Pavilion -Blue Zone

From Cali to Belem: Nature and climate in the coming years*

This session explores the pivotal journey from COP16 to COP30, focusing on nature-related action and the climate-nature nexus. With Brazil's Bioeconomy Initiative (GIB) and its upcoming role as host of COP30, the next year is crucial for advancing the global nature and climate agenda. The discussion will address strategic actions, international collaboration, and the integration of nature into global financial systems.

Hosted by: NatureFinance, TNFD and the Climate Champions Team Simon Zadek to speak | Add to calendar: click here

12:00-13:00 (COT) [60 mins] NPI Pavilion.

Blue Zone

Venture Beyond: Why Aligning Finance, Policy, and Innovation Drives Nature Positive Investment*

Invite only: The Nature Investor Circle will curate an exclusive event to create a dialogue to discuss these critical areas of investment differentiation. This event will bring together investors, policymakers, entrepreneurs, and thought leaders to explore and address the specific capital needs, investment landscapes, and regulatory environments essential for fostering high impact nature positive ventures.

Hosted by: NatureFinance

Hiba Larsson and Julie McCarthy to speak



CONFIRMED EVENTS - *: NATURE FINANCE HOSTS OR CO-HOSTS THIS EVENT, **:NF SPEAKING

THIS IS A LIVE DOCUMENT AND SUBJECT TO CHANGE

October 26th

15:30-17:00 (COT) [90 mins] CI-IDB-FA pavilion, Blue Zone

Catalysts of Change: How the Multilateral Banks from the Global South Drive the Nature Finance Ecosystem*

The purpose of this event is to highlight the critical role of multilateral banks from the Global South in advancing the Nature Finance Ecosystem. The event will showcase how these banks contribute to sustainable development by mobilizing financial resources, promoting capacity building, and addressing environmental challenges, all aligned with the Kunming-Montreal Global Biodiversity Framework targets.

Hosted by: NatureFinance

Arend to moderate Add to calendar: click here

Enabling Nature-intelligence: A blueprint for facilitating global market access to decision-useful nature-related data**

This session will present the blueprint for a global Nature-related Data Public Facility, including its key components, observations and recommendations for discussion and in advance of commencing the three month open consultation period. The current state of nature-related data available to, and usable by, market participants is key to enabling nature-related assessment and reporting. TNFD, along with its expert partners, has developed a blueprint for facilitating access to and application of nature-related data – a Nature-related Data Public Facility (NDPF).

Hosted by: TNFD Simon Zadek to speak

18:00 - 19:30 (COT) [90 mins] Dann Carlton Hotel

October 27th

15:15-16:00 (COT) [45 mins] Amazonia Forever Pavilion, Blue Zone

Urban Biodiversity Credits: delivering nature-based climate adaptation infrastructure for the cities of the Amazon*

This event aims to highlight the potential of Urban Biodiversity Credits (UBC) in addressing climate adaptation challenges, particularly in large Latin American cities, including the Amazon. This session will showcase Rio de Janeiro's pioneering UBC pilot project, demonstrating how UBCs can mitigate environmental issues like excess heat while also generating new finance for green infrastructure. The event will explore the role of UBCs in aligning private finance with bioeconomy goals, providing cities with innovative solutions to climate and biodiversity challenges.

Hosted by: Nature and People Foundation and NatureFinance Marcelo Furtado and Jeremy Eppel to speak | Add to calendar: click here



CONFIRMED EVENTS - *: NATURE FINANCE HOSTS OR CO-HOSTS THIS EVENT, **:NF SPEAKING

THIS IS A LIVE DOCUMENT AND SUBJECT TO CHANGE

October 27th

17:00-18:00 (COT) [60 mins] NPI Pavilion, Blue Zone

Investing in Africa, Investing in Nature: the Emerging African Biocredits Landscape*

African Natural Capital Alliance and FSD Africa in partnership with NatureFinance is launching the African Biocredits Landscape report at the 16th meeting of the Conference of the Parties (COP16) to the Convention on Biological Diversity (CBD) – the UN Biodiversity Conference. This landscaping maps the emerging biodiversity credit projects emerging across the African continent, which although nascent, represent a range of species, ecosystems and landscapes to invest far beyond what has been possible in the nature finance landscape hereto. This event will showcase the findings of this landscaping study, future scenario development of biodiversity credit and related markets and recommendations to further scale private investment in conservation and restoration work as well as developing nature as an asset class in order to do so.

Hosted by: African Natural Capital Alliance, FSD Africa and NatureFinance Monique Atouguia to speak | Add to calendar: click here

October 28th

09:15-11:15 (COT) [120 mins] BANCO DE OCCIDENTE -SALA 3

Impactos y Dependencias de la naturaleza**

This event will focus on the Evaluation of the Impacts and Dependencies (I&D) of nature in the Financial System (SF), explaining the methodology developed in collaboration by the panellists. The aim is to raise awareness among economic actors about their dependence on ecosystem services and how these can affect long-term sustainability. This event aims to create an increased awareness of the importance of ecosystem services in key sectors, preliminary conclusions about the technical exercise to be developed, identification of strategies to mitigate negative impacts on nature and action plans to integrate nature considerations into economic planning.

Hosted by: The Colombian financial superintendency Sarah Krisht or Arend Kulenkampff to speak (TBC)

Bioeconomy at the G20 and beyond: Challenges and Opportunities for building a nature positive and equitable bioeconomy*

This event will explore the potential of the bioeconomy to align economic development with biodiversity conservation, offering a path toward nature-positive and equitable growth. It will focus on the evolution of the G20 Bioeconomy Initiative (GIB), especially under South Africa's upcoming G20 Presidency, and its alignment with the CBD's biodiversity goals. High-level speakers will discuss how innovative financial instruments, multilateral collaboration, and private sector engagement can drive bioeconomy initiatives forward, ensuring sustainable growth and social equity.

Hosted by: NatureFinance and IDB Marcelo Furtado to speak | Add to calendar: click here

13:30-14:30 (COT) [60 mins] Amazonía Siempre Pavilion, Blue Zone



CONFIRMED EVENTS - *: NATURE FINANCE HOSTS OR CO-HOSTS THIS EVENT, **:NF SPEAKING

THIS IS A LIVE DOCUMENT AND SUBJECT TO CHANGE

October 28th

15:30-17:00 (COT) [90 mins] The Dann Carlton Hotel

Nature risk is financial risk: Case studies from the market**

This event aims to highlight the financial consequences of failing to manage nature-related risks through concrete market examples. The session will include a panel discussion featuring experts from various financial institutions, emphasizing how organisations can integrate nature risk into their strategies to mitigate potential financial losses. Attendees will include investment managers, financial regulators, and asset owners.

Hosted by: TNFD Marcelo Furtado to speak To register to attend, please click <u>here</u>

16:30-17:50 (COT) [80 mins] Farallones -Youth meeting room Plaza One, Blue Zone

Innovative Finance for Biodiversity in Asia and the Pacific*

At this event, the Asian Development Bank (ADB) will launch the first Biodiversity Bond, a thematic bond focusing on Nature based Solutions (NbS). Building on the experiences of Green and Blue Bonds, the Biodiversity Bond will mobilize private capital for investment projects related to nature conservation and mainstreaming biodiversity in production sectors. The event will also include a panel discussion among different partners, including speakers from AFD, GEF and TNC. They will inform on variety of different innovative financing mechanisms and share successes and challenges to mobilize both public and private finance for nature.

Hosted by: ADB, TNC, AFD, GEF, NatureFinance Arend Kulenkampff to speak | Add to calendar: click here For more information, click here

17:00-18:00 (COT) [60 mins] NPI Pavilion -Blue Zone

How do we feed the world and protect nature in a world beyond 1.5°C*

Invite only: This closed-door event invites stakeholders to engage in focused discussions on the future of food security in a world beyond 1.5°C. Participants will explore the potential of various technologies and methods designed to minimise the environmental footprint of food production while ensuring sustainability and resilience and address concerns about the scalability and accessibility of these agricultural systems.

Hosted by: NatureFinance and FAIRR | Add to calendar: click here CHECK WITH JOANNA BEFORE ATTENDING



CONFIRMED EVENTS - *: NATURE FINANCE HOSTS OR CO-HOSTS THIS EVENT, **:NF SPEAKING

THIS IS A LIVE DOCUMENT AND SUBJECT TO CHANGE

October 28th

17:50-18.20 (COT) [30 mins] Centro de Eventos Valle del Pacifico, Blue Zone

The Finance Day Closing Plenary - Conclusions and next steps**

The closing plenary will synthesize the key insights from the day's discussions and high-light actionable items to further align financial flows with the Global Biodiversity Framework (GBF). This session will focus on concrete next steps, emphasizing the need for continued collaboration among finance sector participants. Global leaders will reflect on progress and present a roadmapfor scaling up biodiversity finance, setting the stage for enhanced global commitments and preparation for COP17.

Hosted by: The CBD Secretariat Simon Zadek to speak

A Framework for High Integrity Biodiversity Credits - Unlocking Investment for Nature and People**

At this event, the International Advisory Panel on Biodiversity Credits (IAPB) will formally launch its Framework for high integrity biodiversity credit markets, which represents the culmination of 18 months of the Panel's work. The objectives of the Framework are two-fold, in order to help meet the nature financing targets of the Global Biodiversity Framework. First, it gathers high-level principles, supported by detailed guidance on market development and technical design, informed by its work on measurement, demand, supply, stewardship and governance.

Hosted by: IAPB Simon Zadek to speak

15:30-17:00 (COT) [90 mins] The Dann Carlton Hotel

October 29th

11:30-12:45 (COT) [75 mins] The Joint MDB Pavilion, Blue Zone

Nature as infrastructure: building resilient economies through nature finance systems*

This event aims to build on the key ideas from AllB's 2023 flagship report, "Nature as Infrastructure," using this transformative concept as a gateway to exploring nature markets. The discussion will focus on the role of MDBs in supporting client countries in developing the essential nature finance operating systems. The event will focus on identifying the key elements needed to create a functional nature finance ecosystem, such as legislation, standards, taxonomy, tools, and data. It will also explore how MDBs can provide support to client countries in implementing and operationalising these systems effectively.

Hosted by: NatureFinance and AIIB
Simon Zadek to speak | Add to calendar: click here



CONFIRMED EVENTS - *: NATURE FINANCE HOSTS OR CO-HOSTS THIS EVENT, **:NF SPEAKING

THIS IS A LIVE DOCUMENT AND SUBJECT TO CHANGE

October 29th

13:30-14:30 (COT) [60 mins] GEF Partnership Pavilion, Blue Zone

Biodiversity financing: A global overview of innovative schemes to scale up resources*

This event will explore innovative financial schemes designed to scale up resources for biodiversity projects, aligning with the Kunming-Montreal Global Biodiversity Framework's target of \$200 billion per year by 2030. Traditional conservation methods alone cannot address the biodiversity crisis; thus, new approaches involving multi-stakeholder collaboration are essential. Through presentations of four key initiatives, the event will showcase efforts to bring together policymakers, private companies, financial institutions, and international organizations to foster investment in nature. Additionally, it will highlight recommendations from the G20 Sustainable Finance Working Group during Brazil's G20 Presidency.

Hosted by: Institute for Climate and Society (ICS), Brazilian Ministry of Finance, Instituto Itausa, CPI Lab, NatureFinance.

Marcelo Furtado and Arend Kulenkampff to speak | Add to calendar: click here

October 30th

12:30-13:30 (COT) [60 mins] The Finance for Biodiversity Pavilion, Blue Zone

Ensuring a Nature Positive Future Through a Sustainable Bioeconomy*

This session will explore the intersection of bioeconomy and nature positive pathways, showcasing the synergies between sustainable economic development and the protection of biodiversity. The panel will highlight how countries, particularly G20 nations, can develop national-level nature positive economic pathways, and what role global enabling conditions (e.g., trade policies, financial incentives) play in supporting these strategies. Specific focus will be given to how South Africa and other nations are positioning their bi economy strategies within the G20 and beyond, as well as the importance of leveraging private finance and trade incentives for sustainable development.

Hosted by: NatureFinance, WWF and the Climate Champions Team Simon Zadek to speak | Add to calendar: click here

CBD COP-16 Restoration Day Finance Session "Scaling finance to deliver the global restoration agenda"**

This session at the CBD COP-16 Restoration Day will explore how public, private, and non-profit actors and communities on the ground can collaborate to connect restoration investment opportunities with appropriate funding sources and leverage innovative financial structures to scale restoration action across ecosystems and sectors. The discussion will explore pathways to accelerate implementation of Target 2 of the Kunming-Montreal Global Biodiversity Framework (GBF) that sets out to bring at least 30 percent of degraded ecosystems under effective restoration.

Hosted by: The World Bank Jeremy Eppel to speak

15:40 - 16:50 (COT) [70 mins] KM-GBF Pavilion, Blue Zone



CONFIRMED EVENTS - *: NATURE FINANCE HOSTS OR CO-HOSTS THIS EVENT, **:NF SPEAKING

THIS IS A LIVE DOCUMENT AND SUBJECT TO CHANGE

October 30th

18:00-19:15 (COT) [75 mins] The Joint MDB Pavilion, Blue Zone

How nature and carbon markets can foster the protection and restoration of natural ecosystems**

This event provides a space for the panelists to share their views on how financial institutions and corporates should be using these rapidly developing markets to drive climate action and foster the protection and restoration of natural ecosystems as well as secure the rights and livelihoods of Indigenous Peoples and Local Communities. They will also share insights on how to prepare for both the challenges and opportunities that lie ahead.

Hosted by: EIB, AIIB, the World Bank and IDB Simon Zadek to speak

October 31st

13:15-14:15 (COT) [60 mins] The Joint MDB Pavilion, Blue Zone

Innovative Sovereign Financial Instruments for Biodiversity*

This event will focus on the integration of nature into financial decision-making as outlined in the Global Biodiversity Framework (GBF) at COP16. With key targets like assessing nature-related risks, phasing out harmful subsidies, and mobilizing \$200 billion annually for nature, progress is urgently needed. The session will highlight sustainability-linked sovereign financing as an innovative solution to the climate, biodiversity, and debt crises. It will explore instruments like sustainability-linked bonds and debt-for-nature conversions, showcasing their role in enhancing transparency and compliance with nature and climate goals. The event will also feature the work of the Task Force on Sustainability-Linked Sovereign Financing and discuss ways to scale and improve access to these innovative financial tools.

Hosted by: IDB, SSDH, TNC, GEF, and Climate Champions Add to Calendar: click here

To find out more, please email joanna.omalley@naturefinance.net